# SDR 2008UALA04178

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,376 hours, 9,207 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734285E
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

LT GEN FAILED TO ROLL ON POWER THRUST REJECTED AT 40 KNOTS.  SUSPECT FAULTY IDG. REPLACED IDG. NO VOLTS OR FREQS.  FOUND NR 1 GCU FAULTY. REMOVED AND REPLACED GCU. OP CKS GOOD.
